# SDR SCNA20171218313

- Difficulty date: December 18, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N818SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 29646
- Aircraft time: 35,794 hours, 14,632 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EXTERNAL SKIN DAMAGED BELOW LOWER HINGE ARM. CUT AND REMOVED DAMAGE BELOW LOWER HINGE ARM ON FWD ENTRY DOOR EXTERNAL SKIN. PRIMED, & PAINTED AREA.
